Can anyone provide any information regarding the following?
I am a 63 yr old who was recently treated for Prostate Cancer with High Dosage Radiation.Prior to treatment I was given a hormone drug called Casodex. A drug which retards cancer growth. One of the possible side effects of this drug is breast enlargement (Gynecomastia). After taking it for about two weeks while awaiting the HDR mentioned above my breasts began to enlarge whereupon I immediately stopped taking the medication. I was left with enlarged breasts. I am told that before giving Casodex to males a small dose of radiation administered to the breasts can prevent breast enlargement.
Does anyone have "Any" experience or knowledge about this? Perhaps you can suggest a reliable information source I could use to find out more about this.Any information would be greatly appreciated. Many Thanks!!!!!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?